MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC JEJUNOSTOMY FEEDING TUBE - 14 FR; DH EF JEJUNOSTOMY PRODUCTS

AVANOS MEDICAL INC. MIC JEJUNOSTOMY FEEDING TUBE - 14 FR; DH EF JEJUNOSTOMY PRODUCTS
Model Number 0301-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that upon removal of a jejunostomy tube under local anesthesia, it was found that part of the proximal flange was missing.The part was retained; the decision was taken to leave insitu.No patient injury was reported.
 
Additional Manufacturer Narrative
The device history record for lot aa9084n22 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 04 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC JEJUNOSTOMY FEEDING TUBE - 14 FR
Common Device Name
DH EF JEJUNOSTOMY PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10638837
Report Number9611594-2020-00191
Device Sequence Number2536176
Product Code KNT
UDI-Device Identifier10350770956777
UDI-Public10350770956777
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K844745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number0301-14
Device Catalogue NumberN/A
Device Lot NumberAA9084N22
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/05/2020
Patient Sequence Number1